MathSciNet Relay Station
MathSciNet bibliographic data
MR701919 58G25 (35P99 58G05 81C05)
Li, Peter; Yau, Shing Tung On the Schrödinger equation and the eigenvalue problem. Comm. Math. Phys. 88 (1983), no. 3, 309–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement